# SDR HEEA063069

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 23066744
- Condition: Mismanufactured
- Location: Turbine Section
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW NR 4 WHEEL BALANCE INSPECTION FOUND RIM TO HAVE EXCESSIVE RUNOUT.  ROTOR COULD NOT BE BALANCED.  INSTALLED A NEW NR 4 WHEEL.
